Skip to content Skip to navigation

Volume 23 (2020)

Volume 23 (2020)

Number 1 - 2020

  1. Jemal Yesuf and Abdi Tadesse, FBI Transform Characterization of Ultradifferentiablity on Maximally Real Submanifolds. Afr Diaspora J. Math. Vol. 23 (). no. 1, pp. 1 - 23
  2. Dongo David and Foko Kamseu Maturin, Viscosity Solutions for the Vlasov Equation in the Presence of a Yang-Mills Field in Temporal Gauge. Afr Diaspora J. Math. Vol. 23 (2020). no. 1, pp. 24 - 39
  3. Issa Allassane Kaboye and Mahamane Mahi Harouna, Half-Lightlike Submanifold of a Lorentzian Manifolds with a Conformal Co-screen Distribution. Afr Diaspora J. Math. Vol. 23 (2020). no. 1, pp. 40 - 61
  4. Adamou Saidou , Pants Decomposition and Intersections of Closed Geodesics on Geometrically Infinite Hyperbolic Surfaces. Afr Diaspora J. Math. Vol. 23 (2020). no. 1, pp. 62 - 69
  5. Nicolas Bedaride and Idrissa Kabore, Symbolic Dynamics for Piecewise Rotations: The Case of the Bijective Symmetric. Afr Diaspora J. Math. Vol. 23 (2020). no. 1, pp. 70 - 87

Number 2 - 2020